# SDR AALA202006299007

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,384 hours, 26,804 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - CHAFING, ELECTRICAL WIRING, UPPER FORWARD RH PYLON OUTBOARD AT RIB 9 (INTEGRATED DRIVE GENERATOR CABLES).  REMOVED AND REPLACED ELECTRICAL WIRING (IDG CABLES), PERFORMED VOLTAGE AND FREQUENCY CHECK, PER AMM TASK 24-92-00-400-002-A, IDG CHECKS OKAY.
